Alert archive / Kansas / Frost Advisories in 2005

Frost Advisory 3, NWS Wichita, KS

October 23, 2005Chautauqua County, Labette County, Montgomery County, Kansas

NWS Wichita, KS issued this frost advisory at Oct 23, 2005, 11:24 AM CDT for Chautauqua County, Labette County, Montgomery County, Kansas. It took effect at Oct 24, 2005, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2005, 11:24 AM CDT (16:24 UTC)
In effect from
Oct 24, 2005, 2:00 AM CDT
Expired
Oct 24, 2005, 9:00 AM CDT
In force
7 hr
Issued by
NWS Wichita, KS

Counties Chautauqua County, KS, Labette County, KS, Montgomery County, KS

The radar

The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 4.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2005-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2005-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-175 m²/s²
0-3 km storm-relative helicity
-225 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 231624
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1124 AM CDT SUN OCT 23 2005

...A FREEZE IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY
MORNING...

.A VERY COLD AIRMASS WILL SETTLE OVER THE AREA WHICH COULD LEAD
TO WIDESPREAD FREEZING CONDITIONS AND FROST. 

KSZ052-053-068>070-082-083-091>093-240030-
/X.UPG.KICT.FZ.A.0001.051024T0700Z-051024T1400Z/
/X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/
MARION-CHASE-HARVEY-BUTLER-GREENWOOD-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-
INCLUDING THE CITIES OF...MARION...COTTONWOOD FALLS...NEWTON...
EL DORADO...AUGUSTA...EUREKA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY
1124 AM CDT SUN OCT 23 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH THE EARLY MORNING MONDAY. THIS WILL ALLOW THE TEMPERATURE TO
DROP TO THE UPPER 20S TO AROUND 30 ACROSS MOST OF THE AREA WHICH
WILL RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. IN
ADDITION...TO THE FREEZE... WIDESPREAD FROST CAN ALSO BE
ANTICIPATED.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ071-072-094>096-240030-
/X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/
WOODSON-ALLEN-ELK-WILSON-NEOSHO-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...HOWARD...
FREDONIA...CHANUTE...ERIE
1124 AM CDT SUN OCT 23 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH EARLY MONDAY MORNING. THIS WILL ALLOW THE TEMPERATURE TO
DROP TO AROUND 30 ACROSS MOST OF THE AREA. IF THESE TEMPERATURES
WOULD DROP A LITTLE MORE THAN EXPECTED THIS COULD RESULT IN A
WIDESPREAD FREEZE ACROSS THE AREA. IN ADDITION... TO THE FREEZE...
WIDESPREAD FROST CAN ALSO BE ANTICIPATED.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ032-033-047>051-067-240030-
/X.CON.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...HUTCHINSON
1124 AM CDT SUN OCT 23 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
MONDAY FOR MOST OF CENTRAL KANSAS. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH EARLY MONDAY MORNING. THIS WILL ALLOW FOR THE TEMPERATURE
TO DROP TO THE MID AND UPPER 20S MAINLY AFTER 2 AM. THIS WILL
RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ098>100-240030-
/X.NEW.KICT.FR.Y.0003.051024T0700Z-051024T1400Z/
CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
1124 AM CDT SUN OCT 23 2005

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY.

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH THE EARLY MORNING MONDAY. AS THE SURFACE WINDS SLACKEN, THIS
WILL ALLOW THE TEMPERATURE TO DROP INTO THE LOW TO MIDDLE 30S
ACROSS MOST OF THE AREA BY MORNING. AREAS OF FROST ARE ANTICIPATED IN
MOST LOCATIONS.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

KETCHAM
2 follow-up statements
000 
WWUS73 KICT 232024
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT SUN OCT 23 2005

...A FREEZE IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY
MORNING...

.A VERY COLD AIRMASS WILL SETTLE OVER THE AREA WHICH COULD LEAD
TO WIDESPREAD FREEZING CONDITIONS AND FROST.

KSZ098>100-240430-
/X.UPG.KICT.FR.Y.0003.051024T0700Z-051024T1400Z/
/X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/
CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
324 PM CDT SUN OCT 23 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH THE EARLY MORNING MONDAY. AS THE SURFACE WINDS SLACKEN...
THIS WILL ALLOW THE TEMPERATURE TO DROP INTO THE LOW 30S ACROSS
MOST OF THE AREA BY MORNING... WHICH WILL RESULT IN FREEZING
CONDTIONS. IN ADDITION TO THE FREEZING CONDTIONS... AREAS OF
FROST ARE ALSO ANTICIPATED.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ032-033-047>053-067>072-082-083-091>096-240430-
/X.CON.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE
324 PM CDT SUN OCT 23 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH THE EARLY MORNING MONDAY. THIS WILL ALLOW THE TEMPERATURE
TO DROP TO THE UPPER 20S TO AROUND 30 ACROSS MOST OF THE AREA
WHICH WILL RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. IN
ADDITION TO THE FREEZE... WIDESPREAD FROST CAN ALSO BE
ANTICIPATED.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BOWMAN
000 
WWUS73 KICT 232045 CCA
NPWICT

URGENT - WEATHER MESSAGE...CORRECTION FOR TYPOS
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT SUN OCT 23 2005

...A FREEZE IS POSSIBLE LATE SUNDAY NIGHT THROUGH EARLY MONDAY
MORNING...

.A VERY COLD AIRMASS WILL SETTLE OVER THE AREA WHICH COULD LEAD
TO WIDESPREAD FREEZING CONDITIONS AND FROST.

KSZ098>100-240430-
/X.UPG.KICT.FR.Y.0003.051024T0700Z-051024T1400Z/
/X.EXA.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/
CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
324 PM CDT SUN OCT 23 2005

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH THE EARLY MORNING MONDAY. AS THE SURFACE WINDS SLACKEN...
THIS WILL ALLOW THE TEMPERATURE TO DROP INTO THE LOW 30S ACROSS
MOST OF THE AREA BY MORNING... WHICH WILL RESULT IN FREEZING
CONDITIONS. IN ADDITION TO THE FREEZING CONDITIONS... AREAS OF
FROST ARE ALSO ANTICIPATED.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

KSZ032-033-047>053-067>072-082-083-091>096-240430-
/X.CON.KICT.FZ.W.0001.051024T0700Z-051024T1400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE
324 PM CDT SUN OCT 23 2005

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT
MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM CDT MONDAY. 

COLD HIGH PRESSURE WILL SETTLE OVER THE AREA AFTER MIDNIGHT
THROUGH THE EARLY MORNING MONDAY. THIS WILL ALLOW THE TEMPERATURE
TO DROP TO THE UPPER 20S TO AROUND 30 ACROSS MOST OF THE AREA
WHICH WILL RESULT IN A WIDESPREAD HARD FREEZE ACROSS THE AREA. IN
ADDITION TO THE FREEZE... WIDESPREAD FROST CAN ALSO BE
ANTICIPATED.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BOWMAN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this frost advisory went out at Oct 23, 11:04 AM CDT, 20 minutes earlier.

Area forecast discussion, Oct 23, 11:04 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1104 AM CDT SUN OCT 23 2005

.UPDATE...
MAIN UPDATE CONCERN WILL BE FREEZE POTENTIAL TONIGHT, ACROSS MOST OF
CEN/SRN KS.  MODELS DIFFER SOMEWHAT ON MAIN RIDGE AXIS TONIGHT WITH
LIKELY COLDEST TEMPS OF THE SEASON IN MOST AREAS. PRESSURE GRADIANT
RELAXES ENOUGH IN MOST AREAS, EVEN WITHOUT MAIN AXIS OVERHEAD TO
HOIST FREEZE HEADLINES IN MOST LOCATIONS, AS NAM 2M TEMPS SUGGEST
MINS AT OR BELOW 32 DEGREES FOR AT LEAST 4 HOURS.  SO WILL GO WITH A
FREEZE WARNING ACROSS MOST OF THE AREA, EXCEPT IN SERN KS ALONG THE
KS/OK BORDER.  BUT WILL POST A FROST ADVISORY FOR THIS AREA AS WELL
AS GRADIANT RELAXES ENOUGH FOR FROST.  THE ONLY FLY IN THE OINTMENT,
WHEN IT COMES TO TEMPS COULD BE CLOUD COVER, CLIPPING ERN SECTIONS
OF KS, KEEPING TEMPS A LITTLE WARMER OVERNIGHT.

UPDATE AND NEW HEALINES OUT SHORTLY.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 321 AM CDT SUN OCT 23 2005/

DISCUSSION...
MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE WHERE THE POTENTIAL
FREEZE AND FROST AREAS WILL EXIST DURING THE NEXT COUPLE OF DAYS AND
THE POSITION OF THE UPPER LEVEL WAVES NEXT WEEK.

TODAY:
LATEST WATER VAPOR LOOP SHOWING THE VORT LOBE CONTINUING TO SPIN
OVER THE MIDWEST. THIS FEATURE IS EXPECTED TO CONTINUE TO TRACK
SOUTH-SOUTHEAST THIS AFTERNOON, AND BRING ANOTHER IMPULSE THROUGH
EASTERN KANSAS. HOWEVER, LOW LEVEL MOISTURE WILL BE RATHER LIMITED,
BUT IT COULD CAUSE SOME MODERATE CUMULUS TO DEVELOP WITH AN ISOLATED
SPRINKLE POSSIBLE. WE WILL NOT MENTION ANYTHING IN THE GRIDS AT THIS
TIME. THE MAIN FACTOR TODAY WILL BE THE BLUSTERY NORTH WINDS AT 15
TO 25 MPH AND MUCH COOLER TEMPERATURES. SOME FOLKS MAY NOT EVEN
REACH 50 IN SOUTHEAST KANSAS.

TONIGHT:
WE WENT AHEAD AND PULLED THE TRIGGER FOR A FREEZE WARNING IN CENTRAL
KANSAS MAINLY ALONG AND NORTH OF A HUTCHINSON TO MARION LINE. IT
APPEARS THE ETA/GFS ARE HOLDING BACK THE SURFACE RIDGE A LITTLE
FURTHER WEST THAN PREVIOUS RUNS. HOWEVER, THE UKMET CONTINUES TO BE
PERSISTENT IN KEEPING THE SURFACE RIDGE OVER CENTRAL AND SOUTH
CENTRAL KANSAS. WE HAVE FOLLOWED CLOSEST TO THE UKMET TEMPERATURES
FOR NOW WHICH TAKES CENTRAL KANSAS DOWN INTO THE MID AND UPPER 20S.
FURTHER SOUTH AND EAST, IT WILL BE CLOSE ENOUGH TO KEEP A FREEZE
WATCH GOING, BUT WE WENT AHEAD AND YANKED THE FREEZE WATCH IN
SOUTHEAST KANSAS WHERE THEY WILL REMAIN MORE MIXY WITH TEMPERATURES
HANGING AROUND 32.

MONDAY-TUESDAY NIGHT:
THE SURFACE RIDGE WILL CONTINUE HANG AROUND THE FORECAST AREA, DUE
TO DEEP TROF HOLDING ITS GROUND IN THE EASTERN HALF OF THE U.S. AS A
RESULT, I WOULD NOT BE SURPRISED IF A LARGE MAJORITY OF THE AREA SEE
THE POTENTIAL FOR A FREEZE BEFORE ALL IS SAID AND DONE. HOWEVER, THE
MAIN FLY IN THE OINTMENT MAY BE THE POTENTIAL FOR SOME LOW CLOUDS IN
SOUTHEAST KANSAS MONDAY OR TUESDAY NIGHT AS LOW LEVEL COLD POCKETS
SLIDE DOWN THROUGH MISSOURI. WE WILL HAVE TO WATCH FOR THIS IN LATER
RUNS. WE DID TWEAK TEMPERATURES DOWN A COUPLE OF DEGREES DUE TO THE
INFLUENCE OF THE STRONG SURFACE RIDGE.

WEDNESDAY-SATURDAY:
THE MAIN QUESTION DURING THIS TIMEFRAME WILL BE THE TIMING OF WHEN
THE UPPER LEVEL TROF DEVELOPING IN THE EASTERN PACIFIC WILL PUSH
INTO THE PLAINS. THERE IS STILL DISAGREEMENT BETWEEN THE
UKMET/GFS/ECMWF AND DGEX IN THE POSITION AND STRENGTH OF THIS
FEATURE, AS IT MOVES INTO THE SOUTHERN PLAINS WEDNESDAY NIGHT AND
THURSDAY. THE ECMWF IS GETTING EXCITED ABOUT BRINGING ANOTHER STRONG
WAVE THROUGH THE UPPER MIDWEST, BUT IT IS THE OUTLIER. THE ENSEMBLES
ARE ALSO SHOWING QUITE A VARIANCE IN SOLUTIONS. CONFIDENCE IS LOW IN
THESE PERIODS. THEREFORE, WE ELECTED NOT TO MAKE ANY CHANGES TO THE
CURRENT FORECAST UNTIL WE SEE A LITTLE MORE AGREEMENT IN THE MODEL
SOLUTIONS.

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    50  29  55  31 /  10   0   0   0
HUTCHINSON      50  28  56  30 /  10   0   0   0
NEWTON          50  29  55  30 /  10   0   0   0
ELDORADO        50  30  54  31 /  10   0   0   0
WINFIELD-KWLD   50  31  55  32 /  10   0   0   0
RUSSELL         50  25  57  27 /   5   0   0   0
GREAT BEND      50  27  57  28 /   5   0   0   0
SALINA          50  27  56  28 /  10   0   0   0
MCPHERSON       50  28  56  29 /  10   0   0   0
COFFEYVILLE     51  32  54  34 /  10   0   0   0
CHANUTE         49  31  53  34 /  10   0   0   0
IOLA            49  31  52  33 /  10   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM MONDAY TO 9 AM MONDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096.

FROST ADVISORY FROM 2 AM MONDAY TO 9 AM MONDAY FOR KSZ098>100.

&&
Hazardous weather outlook, Oct 23, 5:30 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
530 AM CDT SUN OCT 23 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-241200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
530 AM CDT SUN OCT 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

A HARD FREEZE IS EXPECTED ACROSS AREAS MAINLY ALONG AND NORTH OF A
HUTCHINSON TO MARION LINE AFTER MIDNIGHT. MEANWHILE, AREAS SOUTH AND
EAST OF THIS AREA WILL BE CLOSE TO FREEZING TONIGHT, BUT THE BIGGEST
THREAT WILL BE FROST. SEE THE LATEST FREEZE WARNING AND FREEZE WATCH
FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF FROST IS ALSO ANTICIPATED MONDAY NIGHT AND TUESDAY MORNING
ACROSS CENTRAL AND SOUTHEAST KANSAS. STAY TUNED TO LATER OUTLOOKS
FOR FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

COX

Nearby

Frost Advisories in Kansas, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.